# SDR P5CA9600379

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AIR DUCT MOUNT ANGLE BRACKET IS CRACKED AT THE 6 O'CLOCK POSITION FORWARD OF MAIN GEARBOX.  FABRICATED ANGLE AND INSTALLED IAW SRM 51-10-01.
